# SDR AWXA200701075

- Difficulty date: September 9, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,325 hours, 25,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1655
- Condition: Failed
- Location: Emergency Lights
- Part time: 69 hours, 26 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 4160010 - FWD EMERGENCY LIGHT TEST FAILED.  MX REPLACED THE 10W POWER SUPPLY AND BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
